# SDR UALA2012091005081

- Difficulty date: September 10, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 35,898 hours, 15,789 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST PER 3SVC WILL NOT PASS, GIVES MESSAGES EPSU BATTERY FWD L, EPSU BATTERY EMER R, EPSU COMM EMER L.  RE-SET SHIPS POWER. TESTS OKAY.
